# SDR CA190507012

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 20,333 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Broken
- Location: 6th Stage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION OF COMPRESSOR CASE HALFS (WHILE ENGINE WAS REMOVED FROM AIRFRAME) IT WAS FOUND THAT ONE OF THE 6TH STAGE STATOR BLADES HAD BROKEN OFF ONE OF THE CASE HALFS AND BEEN INJESTED INTO THE COMPRESSOR CENTRIFUGAL COMPRESSOR SECTION, AND THROUGH INTO COMBUSTION AND TURBINE SECTION OF ENGINE. IT IS UNKNOWN WHEN THE BLADE WAS ACTUALLY SHED, AS THERE WERE NO COMPLAINTS FROM PILOTS IN PAST FLIGHTS OF ANY ANOMOLIES, BE IT POWER, NOISE OR VIBRATION. COMPRESSOR ASSEMBLY SUFFERED EXTENSIVE DAMAGE.  COMBUSTION SECTION AND TURBINE ASSEMBLY DID NOT SUSTAIN ANY APPRECIABLE DAMAGE (AS DETERMINED BY ENGINE OVERHAUL SHOP UPON FULL EVALUATION). (TC# 20190507012)
